# SDR UPS04842447

- Difficulty date: May 7, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 47731501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 MAIN CABIN RT CUSP AT LWR FWD CORNER OF R2 DOOR (FS 1620) EXFOLIATION CORROSION.  REMOVED CORROSION ON CLIP IAW DC8-SRM 51-1-8, OUT OF LIMITS.  MAT ID AND FAB CUSP CLIP IAW DAC DWG 4773150 PERFORMED DYE PEN TEST.  ALODINE AND PRIME CUSP CLIP IAW DC8-SRM 51-1-8 INSTALLED CLIP IAW SRM 51-1-20D.
